|side effects from hepc 3a meds
Jun 7, 2012
What will my side effects be from the medicine fromthe treatment of the hepatitis c level 3a drugs be
Response from Dr. McGovern
There are a multitude of possible side effects. Most people experience feeling very tired, loss of appetite, possible weight loss, irritability...These are the common complaints. It is important to let your doctor know if you are feeling down since PEG can cause depression.
Some complain of headache, nausea, diarrhea...
Your blood counts will be checked for anemia and low white blood cell counts and low platelet counts. Your thyroid gland will be monitored also for signs of underactivity or overactivity.
Most of these side effects, including mood changes, can be addressed with other medicines. You can talk to your doctor about a longer list which I won't document here.
Finally, two forms of birth control are needed for heterosexual couples since ribavirin can cause birth defects.
hep c non-transmittable?
- Probability Of Getting AIDS From Blowjob From A Prostitute
- Black Spots After Anal Sex Without Condom Does It Mean I Have HIV
- Herpes After Mutual Masturbation Worried I Have HIV
- Sore Throat After Kissing Stripper Worried I Have HIV
- Vaginal Ultrasounds
- Are There Rare Hiv Infected Who Don't Develop Antibodies?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.